Alert archive / Colorado / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 71, NWS Denver/Boulder, CO

June 19, 2011Morgan County, Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 19, 2011, 7:44 PM MDT for Morgan County, Weld County, Colorado. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 7:44 PM MDT (01:44 UTC)
Expired
Jun 19, 2011, 8:30 PM MDT
In force
46 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Morgan County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 51 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:04 PM MDTHAIL 12 N Prospect Valley, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:04 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
874 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WUUS55 KBOU 200144
SVRBOU
COC087-123-200230-
/O.NEW.KBOU.SV.W.0071.110620T0144Z-110620T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
744 PM MDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME WESTERN MORGAN COUNTY IN NORTHEAST COLORADO
  SOUTH CENTRAL WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 830 PM MDT

* AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 3 MILES WEST OF PROSPECT VALLEY...OR 27
  MILES SOUTHEAST OF GREELEY...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROGGEN...
  RIVERSIDE RESERVOIR...PROSPECT VALLEY...KERSEY...KEENESBURG...GILL
  AND BARNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

&&

LAT...LON 4001 10415 4000 10463 4051 10458 4052 10414
TIME...MOT...LOC 0144Z 225DEG 28KT 4011 10444
WIND...HAIL <50MPH 1.50IN

$$
1 follow-up statement
041 
WWUS55 KBOU 200221
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
821 PM MDT SUN JUN 19 2011

COC087-123-200231-
/O.EXP.KBOU.SV.W.0071.000000T0000Z-110620T0230Z/
MORGAN CO-WELD CO-
821 PM MDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WELD AND EXTREME
NORTHWESTERN MORGAN COUNTIES WILL EXPIRE AT 830 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

LAT...LON 4001 10415 4000 10463 4051 10458 4052 10414
TIME...MOT...LOC 0221Z 180DEG 0KT 4011 10444

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:46 PM MDT, 5 hours 58 minutes earlier.

Area forecast discussion, Jun 19, 1:46 PM MDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
146 PM MDT SUN JUN 19 2011

.SHORT TERM...UPPER LEVEL TROUGH WILL CLOSE OFF AND MOVE ACROSS
COLORADO TONIGHT AND MONDAY. MODELS COMING INTO BETTER AGREEMENT
WITH THE PLACEMENT OF A SURFACE LOW FORMING OVER SOUTHEAST COLORADO.
THE LOW WILL THEN SHIFT NORTHEAST OVER KANSAS AND NEBRASKA ON MONDAY.

STILL A GOOD SEVERE THREAT THROUGH THIS EVENING. CAPES WILL CLIMB TO
1500-2000 J/KG ACROSS NORTHEAST COLORADO. SHEAR WILL ALSO BE GOOD
TODAY WITH SOUTHEAST TO NORTHEAST WINDS NEAR THE SURFACE AND
SOUTHWEST WINDS ALOFT. A CAP WILL LIMIT CONVECTION TO LATE AFTERNOON
OVER NORTHEAST COLORADO. BIGGEST THREAT WILL BE LARGE HAIL DUE TO
GOOD CAPE...WIND SHEAR AND ALSO A COOLING AIRMASS ALOFT. SUPER CELLS
THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH AN ISOLATED TORNADO
POSSIBLE.

AN AREA OF RAIN IS EXPECTED TO PASS ACROSS THE FORECAST AREA TONIGHT
DUE TO QG ASCENT ASSOCIATED WITH THE UPPER LEVEL LOW. EXPECT VALLEY
RAIN SHOWERS AND HIGH MOUNTAIN SNOW TO CONTINUE THROUGH MONDAY DUE
TO A GOOD LAPSE RATES AND A FAVORABLE NORTHWEST WIND DIRECTION. SNOW
AMOUNTS WILL GENERALLY BE 2-6 INCHES IN THE MOUNTAINS WITH LOCALLY
HIGHER AMOUNTS. ISSUED A WINTER WEATHER ADVISORY FOR AREAS ABOVE
10000 FEET BECAUSE IT IS SO LATE IN THE SNOW SEASON. WINDS ALONG THE
URBAN CORRIDOR WILL BE A DOWNSLOPE NORTHWEST DIRECTION. THIS WILL
LIKELY CAUSE RAIN SHOWERS TO DECREASE EARLY MONDAY. HEAVIEST RAIN
AND BEST CHANCE FOR RAIN WILL BE OVER NORTHEAST COLORADO. MODELS ARE
IN GOOD AGREEMENT SHOWING A DEFORMATION ZONE FORMING OVER THE
EASTERN PLAINS TOMORROW. WILL HAVE HIGH POPS IN THE FORECAST FOR
THIS. WITH ALL THE CLOUDS AND PRECIPITATION AROUND HIGHS WILL BE
WELL BELOW NORMAL ON MONDAY.

.LONG TERM...THE TREND IS TOWARD DRIER AND WARMER WEATHER BEGINNING
TUESDAY. A STRONG UPPER RIDGE OFF THE WEST COAST IS FCST TO MIGRATE
EASTWARD ACROSS THE GREAT BASIN EARLY IN THE WEEK...THEN OVER THE
CENTRAL ROCKY MTN REGION BY MID TO LATE WEEK. ON TUESDAY THE 700 MB
TEMPERATURE WARMS TO 8-10C...EQUATING TO SFC TEMPERATURES IN THE
MID/UPPER 70S AT LOWER ELEVATIONS...YET STILL BELOW AVERAGE FOR THE
DATE. A STIFF NORTHWESTERLY FLOW ALOFT ONE REASON FOR THE SLOW
WARMUP. AIRMASS OVER THE PLAINS LOOKS STRONGLY CAPPED ON TUESDAY...
YET UNSTABLE ENOUGH BY MID TO LATE AFTERNOON WITH STG DAYTIME
HEATING TO GENERATE ISOLATED T-STORMS OVER AND ALONG THE FRONT
RANGE. DO NOT SEE MUCH MORE THAN SPRINKLES AND GUSTY MICROBURST
WINDS FM THIS LOW TOP CONVECTION.

FOR THE REMAINDER OF THE WEEK...TEMPERATURES BOTH SFC AND ALOFT
CONTINUE TO WARM WITH THE WARMEST READINGS FCST ON THURSDAY AND
FRIDAY WITH PASSAGE OF THE UPPER RIDGE. SHOULD SEE SFC TEMPS RISING
ABOVE AVERAGE THURSDAY FOR ALL AREAS AND REMAINING THERE ON FRIDAY.
COULD EVEN SEE A RETURN TO 90 DEG READINGS ON THE PLAINS FRIDAY.
UPSLOPE/UPVALLEY FLOW GENERATED BY STG DAYTIME HEATING SHOULD
PROVIDE SUFFICIENT LIFT TO PRODUCE ISOLATED T-STORMS OVER AND ALONG
THE FRONT RANGE DURING THE AFTERNOON AND EVENING HOURS. HOWEVER
FARTHER OUT ON THE PLAINS MID-LEVELS LOOK CAPPED TO ALLOW MUCH IF
ANY CONVECTION TO BECOME ESTABLISHED.

BY SATURDAY...MEDIUM RANGE MODELS SHOW A WEAK SHORTWAVE OFF THE NWRN
CALIFORNIA COAST RACING EASTWARD OVER THE TOP OF THE UPPER RIDGE
CENTERED OVER COLORADO. TEMPS COOL ALOFT WITH THIS DISTURBANCE
ENOUGH TO DESTABILIZE THE ATMOSPHERE FOR A SLIGHTLY BETTER CHANCE OF
AFTERNOON/EVENING T-STORMS IN THE MTNS...HIGH VALLEYS AND ADJACENT
NERN PLAINS. TEMPERATURES ON SATURDAY SHOULD ALSO BE A FEW DEGS
COOLER. BY SUNDAY...THE UPPER RIDGE REGAINS ITS STRENGTH AND SWINGS
BACK OVER COLORADO FROM THE SOUTHWEST BRINGING WITH IT WARMER AND
DRIER AIR...MORE LIKE WHAT WE OFTEN SEE IN LATE JUNE.

&&

.AVIATION...SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
GIVING WAY TO WIDESPREAD RAIN TONIGHT. CEILINGS WILL STILL BE FAIRLY
HIGH THIS AFTERNOON THOUGH GUSTY WINDS OR LOCALIZED LOWER
CEILINGS/VISIBILITIES IN THE STRONGER STORMS COULD INTERFERE WITH
AIRPORT OPERATIONS. INSTRUMENT APPROACHES WILL LIKELY BE NEEDED TO
KDEN TONIGHT...AND THERE WILL BE AREAS OF IFR CONDITIONS DUE TO THE
RAIN. THOSE CONDITIONS WILL LIKELY CONTINUE INTO MONDAY MORNING.

A DENVER CYCLONE WILL FORM TODAY. IT APPEARS THE CYCLONE WILL STAY
EAST OF KDEN RESULTING IN NORTH TO NORTHEAST WINDS ACROSS THE DENVER
AREA TODAY.

&&

.HYDROLOGY...STILL LOOKING AT A SUBSTANTIAL RAIN EVENT WITH AN INCH
OR TWO OF RAIN ACROSS THE PLAINS. SOME OF THE STRONGER STORMS OVER
NORTHEAST COLORADO MAY PRODUCE UP TO 3 INCHES OF RAIN IN A SHORT
TIME. FOR THE BURN AREAS...SHOWERS AND THUNDERSTORMS ARE EXPECTED
THIS EVENING. FLOW ALOFT WILL BE STRONG SO STORMS SHOULD BE MOVING
FAST ENOUGH TO PREVENT HEAVY RAIN...THOUGH IF SOME TRAINING OF CELLS
OCCURS FLOODING AND DEBRIS FLOWS COULD BE AN ISSUE.

FOR THE HIGH COUNTRY...WARM TEMPERATURES TODAY WILL CONTINUE TO MELT
SNOW. SHOWERS AND THUNDERSTORMS TODAY THROUGH MONDAY WILL ADD TO
RIVER LEVELS. CREEK AND RIVER LEVELS ARE EXPECTED TO CONTINUE TO
RISE THROUGH EARLY NEXT WEEK DUE TO THE SNOWMELT AND RAINFALL.

BELOW AVERAGE TEMPERATURES ON TUESDAY SHOULD SLOW SNOWMELT IN THE
HIGH COUNTRY. THEN AS TEMPERATURES WARM TO AVERAGE BY WEDNESDAY
AND ABOVE AVERAGE ON THURSDAY AND FRIDAY...RAPID SNOWMELT WILL
RESUME CAUSING WATER LEVELS TO RISE ON AREA STREAMS...CREEKS AND
RIVERS. HOWEVER BECAUSE MORE THAN 60 PERCENT OF THE SNOW PACK IN
THE NORTHERN COLORADO MOUNTAINS HAS MELTED...ANY FLOODING SHOULD
BE LARGELY CONFINED TO RIVER BOTTOMS AND PASTURE LAND ADJACENT TO
CREEKS AND STREAMS.

A FLOOD WATCH IS IN EFFECT FOR THE NORTH PLATTE RIVER AT NORTHGATE.
FLOOD ADVISORIES REMAIN IN EFFECT FOR RIVERS IN JACKSON COUNTY AND
FOR THE COLORADO RIVER IN GRAND COUNTY IN NORTH CENTRAL COLORADO.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FROM 6
PM THIS EVENING TO 6 PM MDT MONDAY FOR COZ033-034.

&&

SHORT TERM...MEIER
LONG TERM....BAKER
AVIATION...MEIER
Hazardous weather outlook, Jun 19, 10:35 AM MDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1035 AM MDT SUN JUN 19 2011

COZ030>051-201200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1035 AM MDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS MOST OF THE AREA THIS AFTERNOON AND
EVENING. SOME OF THE STORMS WILL BE SEVERE WITH GOLFBALL SIZE
HAIL...DAMAGING WINDS...AND HEAVY RAIN. A COUPLE OF STORMS MAY
PRODUCE HAIL LARGER THAN GOLFBALLS AND AN ISOLATED TORNADO OR TWO.
THE GREATEST THREAT OF SEVERE WEATHER IS OVER  THE NORTHEAST CORNER
OF COLORADO DURING THE AFTERNOON AND EARLY EVENING. THERE WILL BE
CHANCE FOR SEVERE STORMS AS FAR WEST AS THE FOOTHILLS.

WITH SOME OF THE STORMS EXPECTED TO PRODUCE HEAVY RAINFALL...THERE
IS A SMALL THREAT OF FLASH FLOODING TODAY. IN GENERAL THE STORMS
WILL BE MOVING FAST ENOUGH TO LIMIT THE FLOOD THREAT. HOWEVER
TRAINING OF MULTIPLE THUNDERSTORM CELLS OVER THE SAME LOCATION IS
POSSIBLE...AND IF A HEAVY STORM MOVES OVER ONE OF THE BURN AREAS IN
THE FOOTHILLS FLASH FLOODING COULD OCCUR. STORMS TODAY WILL BE
CAPABLE OF PRODUCING UP TO AN INCH OF RAIN IN 30 MINUTES OR LESS.

THE THUNDERSTORMS ARE EXPECTED TO DECREASE IN INTENSITY THIS
EVENING...GIVING WAY TO MORE WIDESPREAD RAIN OVERNIGHT INTO MONDAY
MORNING. SOME AREAS WILL RECEIVE OVER AN INCH OF RAIN FROM THIS
STORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PRECIPITATION WILL CONTINUE TO FALL...POSSIBLY HEAVY AT TIMES...OVER
MOST OF THE FORECAST AREA THROUGH MONDAY MORNING. THERE WILL ALSO BE
A CHANCE OF THUNDERSTORMS ALONG WITH SNOW IN THE HIGH MOUNTAINS.
SEVERAL INCHES OF SNOW ACCUMULATION IS LIKELY FOR MOUNTAIN AREAS
ABOVE 10500 FEET BY MONDAY AFTERNOON. PRECIPITATION IS EXPECTED TO
GRADUALLY DECREASE THROUGH THE AFTERNOON AND EVENING HOURS ON
MONDAY...WITH MOST OF THIS PRECIPITATION ENDING BY TUESDAY MORNING.
TEMPERATURES ON MONDAY WILL BE UNSEASONABLY COOL WITH 60S TO LOWER
70S ON THE PLAINS AND 40S TO LOWER 60S IN THE HIGH COUNTRY.

FOR THE REST OF THE WEEK INTO NEXT WEEKEND...THERE WILL BE A SLIGHT
CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS EACH DAY...MAINLY OVER
AND NEAR THE FRONT RANGE. TEMPERATURES WILL REMAIN BELOW AVERAGE ON
TUESDAY...NEAR AVERAGE ON WEDNESDAY AND ABOVE AVERAGE THURSDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON.

MEIER/BAKER

In the hours before

Local storm report, Jun 19, 6:26 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
626 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0620 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0617 PM     HAIL             6 SE SEDGWICK           40.87N 102.44W
06/19/2011  M1.25 INCH       SEDGWICK           CO   STORM CHASER

0608 PM     HAIL             OVID                    40.96N 102.39W
06/19/2011  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

0601 PM     TORNADO          5 W OVID                40.96N 102.48W
06/19/2011                   SEDGWICK           CO   STORM CHASER

            TORNADO ON THE GROUND FOR 2 MINUTES IN OPEN FIELD. NO
            DAMAGE REPORTED.

0538 PM     HAIL             8 ENE CROOK             40.90N 102.66W
06/19/2011  M1.25 INCH       LOGAN              CO   STORM CHASER

0523 PM     HAIL             CROOK                   40.86N 102.80W
06/19/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0515 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0439 PM     HAIL             PEETZ                   40.96N 103.11W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 19, 6:32 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             FLEMING                 40.68N 102.84W
06/19/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            WIND GUSTS ESTIMATED AT 60 MPH

0624 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0620 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0617 PM     HAIL             6 SE SEDGWICK           40.87N 102.44W
06/19/2011  M1.25 INCH       SEDGWICK           CO   STORM CHASER

0608 PM     HAIL             OVID                    40.96N 102.39W
06/19/2011  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

0601 PM     TORNADO          5 W OVID                40.96N 102.48W
06/19/2011                   SEDGWICK           CO   STORM CHASER

            TORNADO ON THE GROUND FOR 2 MINUTES IN OPEN FIELD. NO
            DAMAGE REPORTED.

0538 PM     HAIL             8 ENE CROOK             40.90N 102.66W
06/19/2011  M1.25 INCH       LOGAN              CO   STORM CHASER

0523 PM     HAIL             CROOK                   40.86N 102.80W
06/19/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0515 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0439 PM     HAIL             PEETZ                   40.96N 103.11W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 19, 7:00 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
700 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             HAXTUN                  40.64N 102.63W
06/19/2011  M0.88 INCH       PHILLIPS           CO   TRAINED SPOTTER

0647 PM     HAIL             2 N HAXTUN              40.67N 102.63W
06/19/2011  M0.75 INCH       PHILLIPS           CO   TRAINED SPOTTER

0630 PM     HAIL             FLEMING                 40.68N 102.84W
06/19/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            WIND GUSTS ESTIMATED AT 60 MPH

0624 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0620 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0617 PM     HAIL             6 SE SEDGWICK           40.87N 102.44W
06/19/2011  M1.25 INCH       SEDGWICK           CO   STORM CHASER

0608 PM     HAIL             OVID                    40.96N 102.39W
06/19/2011  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

0601 PM     TORNADO          5 W OVID                40.96N 102.48W
06/19/2011                   SEDGWICK           CO   STORM CHASER

            TORNADO ON THE GROUND FOR 2 MINUTES IN OPEN FIELD. NO
            DAMAGE REPORTED.

0538 PM     HAIL             8 ENE CROOK             40.90N 102.66W
06/19/2011  M1.25 INCH       LOGAN              CO   STORM CHASER

0523 PM     HAIL             CROOK                   40.86N 102.80W
06/19/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0515 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0439 PM     HAIL             PEETZ                   40.96N 103.11W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 19, 7:11 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
711 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             PAOLI                   40.77N 103.17W
06/19/2011  M2.00 INCH       LOGAN              CO   TRAINED SPOTTER

0705 PM     TSTM WND GST     FLEMING                 40.68N 102.84W
06/19/2011  E70.00 MPH       LOGAN              CO   TRAINED SPOTTER

0656 PM     HAIL             HAXTUN                  40.64N 102.63W
06/19/2011  M0.88 INCH       PHILLIPS           CO   TRAINED SPOTTER

0647 PM     HAIL             2 N HAXTUN              40.67N 102.63W
06/19/2011  M0.75 INCH       PHILLIPS           CO   TRAINED SPOTTER

0630 PM     HAIL             FLEMING                 40.68N 102.84W
06/19/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            WIND GUSTS ESTIMATED AT 60 MPH

0624 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0620 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0617 PM     HAIL             6 SE SEDGWICK           40.87N 102.44W
06/19/2011  M1.25 INCH       SEDGWICK           CO   STORM CHASER

0608 PM     HAIL             OVID                    40.96N 102.39W
06/19/2011  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

0601 PM     TORNADO          5 W OVID                40.96N 102.48W
06/19/2011                   SEDGWICK           CO   STORM CHASER

            TORNADO ON THE GROUND FOR 2 MINUTES IN OPEN FIELD. NO
            DAMAGE REPORTED.

0538 PM     HAIL             8 ENE CROOK             40.90N 102.66W
06/19/2011  M1.25 INCH       LOGAN              CO   STORM CHASER

0523 PM     HAIL             CROOK                   40.86N 102.80W
06/19/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0515 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0439 PM     HAIL             PEETZ                   40.96N 103.11W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 19, 7:21 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
721 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             8 NNW HOLYOKE           40.69N 102.36W
06/19/2011  M1.00 INCH       PHILLIPS           CO   TRAINED SPOTTER

0706 PM     HAIL             PAOLI                   40.77N 103.17W
06/19/2011  M2.00 INCH       LOGAN              CO   TRAINED SPOTTER

0705 PM     TSTM WND GST     FLEMING                 40.68N 102.84W
06/19/2011  E70.00 MPH       LOGAN              CO   TRAINED SPOTTER

0656 PM     HAIL             HAXTUN                  40.64N 102.63W
06/19/2011  M0.88 INCH       PHILLIPS           CO   TRAINED SPOTTER

0647 PM     HAIL             2 N HAXTUN              40.67N 102.63W
06/19/2011  M0.75 INCH       PHILLIPS           CO   TRAINED SPOTTER

0630 PM     HAIL             FLEMING                 40.68N 102.84W
06/19/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            WIND GUSTS ESTIMATED AT 60 MPH

0624 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0620 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0617 PM     HAIL             6 SE SEDGWICK           40.87N 102.44W
06/19/2011  M1.25 INCH       SEDGWICK           CO   STORM CHASER

0608 PM     HAIL             OVID                    40.96N 102.39W
06/19/2011  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

0601 PM     TORNADO          5 W OVID                40.96N 102.48W
06/19/2011                   SEDGWICK           CO   STORM CHASER

            TORNADO ON THE GROUND FOR 2 MINUTES IN OPEN FIELD. NO
            DAMAGE REPORTED.

0538 PM     HAIL             8 ENE CROOK             40.90N 102.66W
06/19/2011  M1.25 INCH       LOGAN              CO   STORM CHASER

0523 PM     HAIL             CROOK                   40.86N 102.80W
06/19/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0515 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0439 PM     HAIL             PEETZ                   40.96N 103.11W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 19, 7:34 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
734 PM MDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             2 E AMHERST             40.68N 102.13W
06/19/2011  M0.88 INCH       PHILLIPS           CO   TRAINED SPOTTER

0719 PM     HAIL             8 NNW HOLYOKE           40.69N 102.36W
06/19/2011  M1.00 INCH       PHILLIPS           CO   TRAINED SPOTTER

0706 PM     HAIL             PAOLI                   40.77N 103.17W
06/19/2011  M2.00 INCH       LOGAN              CO   TRAINED SPOTTER

0705 PM     TSTM WND GST     FLEMING                 40.68N 102.84W
06/19/2011  E70.00 MPH       LOGAN              CO   TRAINED SPOTTER

0656 PM     HAIL             HAXTUN                  40.64N 102.63W
06/19/2011  M0.88 INCH       PHILLIPS           CO   TRAINED SPOTTER

0647 PM     HAIL             2 N HAXTUN              40.67N 102.63W
06/19/2011  M0.75 INCH       PHILLIPS           CO   TRAINED SPOTTER

0630 PM     HAIL             FLEMING                 40.68N 102.84W
06/19/2011  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            WIND GUSTS ESTIMATED AT 60 MPH

0624 PM     HAIL             5 SE JULESBURG          40.94N 102.20W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0620 PM     HAIL             6 SE JULESBURG          40.93N 102.18W
06/19/2011  M2.00 INCH       SEDGWICK           CO   TRAINED SPOTTER

0617 PM     HAIL             6 SE SEDGWICK           40.87N 102.44W
06/19/2011  M1.25 INCH       SEDGWICK           CO   STORM CHASER

0608 PM     HAIL             OVID                    40.96N 102.39W
06/19/2011  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

0601 PM     TORNADO          5 W OVID                40.96N 102.48W
06/19/2011                   SEDGWICK           CO   STORM CHASER

            TORNADO ON THE GROUND FOR 2 MINUTES IN OPEN FIELD. NO
            DAMAGE REPORTED.

0538 PM     HAIL             8 ENE CROOK             40.90N 102.66W
06/19/2011  M1.25 INCH       LOGAN              CO   STORM CHASER

0523 PM     HAIL             CROOK                   40.86N 102.80W
06/19/2011  M0.88 INCH       LOGAN              CO   TRAINED SPOTTER

0515 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

0439 PM     HAIL             PEETZ                   40.96N 103.11W
06/19/2011  M1.00 INCH       LOGAN              CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:13 PM MDTTornado WarningBOUSedgwick32 min
Jun 19, 6:28 PM MDTTornado WarningBOULogan, Phillips47 min
Jun 19, 6:44 PM MDTSevere Thunderstorm WarningBOULogan, Washington61 min
Jun 19, 6:58 PM MDTTornado WarningBOUPhillips47 min
Jun 19, 7:39 PM MDTSevere Thunderstorm WarningBOULogan, Washington27 min
Jun 19, 7:59 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver21 min
Jun 19, 8:41 PM MDTSevere Thunderstorm WarningBOUPhillips34 min
Jun 19, 8:58 PM MDTSpecial Weather StatementBOUMorgan32 min
Jun 19, 9:18 PM MDTAreal Flood AdvisoryBOUMorgan87 min
Jun 19, 9:34 PM MDTAreal Flood AdvisoryBOUBoulder86 min
Jun 19, 9:38 PM MDTSpecial Weather StatementBOUMorgan37 min
Jun 19, 9:44 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington46 min
Jun 19, 10:29 PM MDTSevere Thunderstorm WarningBOUWashington31 min
Jun 19, 11:00 PM MDTAreal Flood AdvisoryBOUBoulder7 hr
Jun 19, 11:15 PM MDTSpecial Weather StatementBOUArapahoe30 min
Jun 20, 10:54 AM MDTRiver Flood AdvisoryBOUWeld10 days
Jun 20, 10:54 AM MDTRiver Flood AdvisoryBOUAdams7 hr
Jun 20, 10:54 AM MDTRiver Flood AdvisoryBOUWeld30 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.